On the solvability of multidimensional Fuchsian equations in
Doklady Akademii Nauk, Tome 351 (1996) no. 3, pp. 309-312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_3_a5,
author = {B. Yu. Sternin and V. E. Shatalov},
title = {On the solvability of multidimensional {Fuchsian} equations in},
journal = {Doklady Akademii Nauk},
pages = {309--312},
year = {1996},
volume = {351},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_3_a5/}
}
B. Yu. Sternin; V. E. Shatalov. On the solvability of multidimensional Fuchsian equations in. Doklady Akademii Nauk, Tome 351 (1996) no. 3, pp. 309-312. http://geodesic.mathdoc.fr/item/DAN_1996_351_3_a5/